# SDR ASAA2017021319805

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 55,714 hours, 21,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200037709
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT LEFT AFT OVERWING EXIT HAS MULTIPLE LAMPS INOP AND LENS IS BROKEN. GROUNDED - YES. RELAMPED, REPLACED LENS, AND TESTED PER MM 33-51-01-960-801 - OPS NORMAL.
